# SDR FDEA201404200789

- Difficulty date: April 20, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N331010
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXISTING REPAIR, THERE IS A DAMAGED RIVET WITH A BULGE AT BS 1455 AT STRINGER 18 - 20 LT.  COMPLIED WITH EA F-5330-T0305872 PART 1, TITLE FUSELAGE, PLATES & SKINS & FUSELAGE SKIN LAP JOINT REPAIR STATION 1400 - STATION 1459 STRINGER 18L - STRINGER 23L.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
